MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VENTURE ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS VENTURE ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 9790052
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Radiological image review: post-op ct for cervical corpectomy.Date of implant and date of recognized hardware failure are unknown.By report one of the screw is backed out.It is not clear on the provided imaging which one backed out.The plate appears long for the bony anatomy and the inferior screw may have violated the bottom end plate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent corpectomy.Post-op, the screws from the plate despite the locking ring backed out of the plate.A revision surgery was performed and a new cage and plate was implanted.
 
Additional Manufacturer Narrative
Product analysis: visual and optical inspection confirmed the anterior cervical plate has been damaged.The top surface of the plate has some witness marks near and around the screw insertion points.Optical inspection confirmed the locking rings are still attached to the plate and one of the screw insertion points has some signs of damage on the inner wall which is consistent with not angling the screw enough before tightening.Root cause of failure is undetermined.If information is provided in the future, a supplemental report will be issued.

Brand Name
VENTURE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8361240
Report Number1030489-2019-00183
Device Sequence Number16625158
Product Code KWQ
UDI-Device Identifier00721902989070
UDI-Public00721902989070
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K042922
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9790052
Device Lot NumberW07G1159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;